MathSciNet Relay Station
MathSciNet bibliographic data
MR1195735 (94e:13022) 13C40 (05A15 05E99 13D40)
Modak, M. R. Combinatorial meaning of the coefficients of a Hilbert polynomial. Proc. Indian Acad. Sci. Math. Sci. 102 (1992), no. 2, 93–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement